# SDR UPS96206015

- Difficulty date: April 4, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N948UP
- Make and model: Boeing 727-27C
- Aircraft serial: 19357
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 1342
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN FOR C-CHECK, MAINTENANCE REPORTED LT LWR FRAME CHORD LBL 24 WL 220 STA 1342 IS CORRODED.  REMOVED AND REPLACED FRAME CHORD IAW SRM 51-17508 SRM 51-30-2.
